# SDR UIEA2019052904346

- Difficulty date: May 25, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,167 hours, 19,762 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 171F14146R0363
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FAIRLY SUBSTANTIAL LEAK FOUND COMING FROM TAILSKID AREA AT BLOCK IN. INSPECTION REVEALED A DAMAGED FLEX HOSE COMING FROM STABILIZER TRIM CONTROL UNIT.( UNIT REQUIRES P/N A5154A06RR0146B. INSTALLED TEMPORARY HOSE A5115-04C0360 IAW B767 AMM 20-10-10 AND GMM 3.24.1. TRANSFERRED ITEM TO NON MEL # 112206. NON MEL ITEM LIST UPDATED. MCC NOTIFIED. LEAK CHECK AND OPS CHECK OF STAB TRIM CONTROL UNIT GOOD IAW 27-41-16.   LP 1050610 -  ITEM 1: REMOVED TEMP LINE AND INSTALLED PERMANENT HYD LINE BETWEEN STAB TRIM CONTROL MOD. AND JACK SCREW ACTUATOR IAW B767 AMM TASK 20-11-00 AND 27-41-00. OPS CHECK AND LEAK CHECK GOOD. THIS CLEARS DMI 112206.  )
